# SDR DXTA2023113010201

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0284
- Aircraft time: 2,556 hours, 1,648 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HANDLE BINDING WHEN TRYING TO CLOSE. VERIFIED DISCREPANCY. FOUND AFT UPPER LATCH STRIKER BOLT LOOSE. TIGHTENED BOLT AND BINDING WAS REMOVED. VIDEO SENT TO MCC. ALL MX COMPLETED IAW CE-680A AMM CHAPTER 52-10-11
